MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE VIDEO MONITOR (GVM); LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE VIDEO MONITOR (GVM); LARYNGOSCOPE, RIGID
Model Number 0570-0338
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope video monitor (gvm), the image was flickering.The customer reported that the flickering was slow and constant.No delay in the procedure, use of a backup device, or harm to the patient or user was reported.
 
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The reported glidescope video monitor was returned to verathon for evaluation.A verathon technical service representative evaluated the returned video monitor and was able to confirm the reported malfunction.When connecting the customer's glidescope video monitor to known, good, test verathon equipment, the image from the blade was flickering.Upon testing the monitor with a new back shell, the root cause was identified to be a failed main board.The main board was replaced and the device was tested and certified to be operating within specification.The camera image quality test was performed and passed.Upon completion of the evaluation and repair, the glidescope video monitor was returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor for any ongoing trends.

Brand Name
GLIDESCOPE VIDEO MONITOR (GVM)
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key14142396
Report Number9615393-2022-00066
Device Sequence Number16739818
Product Code CCW
UDI-Device Identifier00879123003331
UDI-Public010087912300333111180921
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0338
Device Catalogue Number0570-0338
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown